Whenever a particular drug is recalled, it can be due to it is hazardous side effects. When such recall occurs, it is advisable to stop the medication. You can take alternate medicines for that. In such situation decisions regarding changing the drug taken only after your doctor consultation. I hope I have answered your question. Let me know if I can assist you further.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.